

# **HARPERS** Consortium Meeting

## Final Agenda

18-19 June Brașov, Romania Note that all times are CET+2

## Day 1

8:30 Registration (Radisson Blu Aurum Hotel, Bulevardul Eroilor 23, Brașov 500030)

9:00 Welcome & Roundtable

9:30 Introduction Presentation of Work Package 1

10:00 Presentations on Work Package 2 & Work Package 7

11:00 Coffee Break (30 minutes)

11:30 Presentation on Work Package 6 with relation to WP3-5

12:15 Update and Brief Discussion on Work Package 3

13:00 Lunch (75 minutes)

14:15 Presentation on Work Package 4

14:15-14:20	SOGIN _ WP4 status update
14:20-15.00	UJV _ T4.2a National Regulations and Criteria for Clearance: presentation of preliminary outcomes + discussion
15.00-15.35	CEPN _ T4.2b Benchmarking of Circular Economy approaches and technologies: presentation of preliminary outcomes + discussion
15.35-16.15	AMPHOS 21 _ T4.2c Sustainability Assessment: presentation of preliminary outcomes + discussion



#### 16:15 Break for Refreshments (Country Gourmet Tour)

16:45 Presentation on Work Package 5

16:45 – 16:55 Introduction

16:55 – 17:10 GRS \_ Sub-task 5.2b Standardising protocols and systems to support adoption of robotics and automation in decommissioning, dismantling and waste management

17:10- 17:25 IFE \_ Sub-task 5.2c Standardising digital twin and advanced Building Information Management (BIM) technology and their application

17:25 - 17:40 NNL \_ Sub-task 5.2a Standardising approaches to technology assessment and qualification for decontamination, environmental restoration, waste treatment / immobilisation

17:40 – 17:45 Closing remarks

#### 17:45 Adjournment of Day 1

## 19:00 Welcome and Banquet in the Old Town

Strada Mureșenilor 28, Brașov 500030





#### Day 2

9:00 - 9:30 Discussion on Business Cases (SCK CEN, Cyclife, Galson, IFE)

9:30 - 10:00 Orientation for Breakout Sessions and Room Allocation

10:00 – 15:30 Breakout Sessions / WP 3, 4, 5 (12:30 Lunch and Country Gourmet Tour)

#### WP3: Plan for breakout sessions (WP3 partners together in just one room + teams link)

10.00 - 10.30 T3.2c: data presentation by GSL

10.30 - 11.10 Case Study Reviews

#### Break (30 minutes)

11.40 - 12.30 Position paper discussion + input to WP6 through Task 3.3 (lead is JAVYS) and Task 6.2 (lead is IRSN)

#### 12.30 - 14.00 Lunch

14.00 - 14.30 Business Case discussion

14.30 - 15.30 TECOP analysis

#### WP4: Plan for breakout sessions (WP4 partners together in just one room + teams link)

10.00-10.30 T4.2a: discussion on how to proceed for the next steps (moderator: UJV)

10.30-11.00 T4.2b: discussion on how to proceed for the next steps (moderator: CEPN)

11.00-12.00 T4.2c: discussion on how to proceed for the next steps (moderator: Amphos21)

12.00-12.30 General discussion on interaction between sub-tasks (mainly case studies)

(moderators: SOGIN + UJV + CEPN + Amphos 21)

#### **12.30-14.00 Lunch** (60 minutes)

14.00-14.30 Discussion on link between Task 4.3 and Task 6.3 (moderators: CEPN + SURO)

14.30-15.00 Discussion on link with Business case T4.4 (moderator: GSL)

15.00-15.30 drafting Position paper content (moderator: SOGIN)

## WP5: Plan for breakout sessions (WP5 partners together in just one room + teams link)

30 mins each for task 5 a, b, c on next steps and the input needed from partners.



- 10.00 10.30 Task 5.2b discussion on how to proceed for the next steps (moderator: GRS)
- 10:30 -11.00 Task 5.2c discussion on how to proceed for the next steps (moderator: IFE)
- 11.00 11.30 Task 5.2a discussion on how to proceed for the next steps (moderator: NNL)

The rest of the time split between discussion on

- position paper structure (all)
- business case input (lead by IFE)
- regulatory input for WP6 through Task 5.3 (lead by ENEA)

15:30 Coffee Break (30 minutes)

#### 16:00 Reporting of Breakout Session Progress and Work Package Updates

## 17:30 Conclusion of the Meeting and Adjournment



